SLT Posted December 2, 2004 Share Posted December 2, 2004 Hi there, My dad started chemotherapy (Navelbine) last Tuesday. When he started it, they gave him ani-nausea pills to take every six hours so he took them. He wasn't feeling any side effects from chemo whatsoever and had four great days. He then found he was constipated and the anti-nausea pills were showing this to be a side effect. The consipation started giving him stomach cramps. So he got something for the constipation and stopped taking the anti-nausea pills. He then had diarrehea and the sharp stomach pains went away, but he still has a constant stomach ache that is bad enough that he can hardly get to sleep at night. He has been like this for almost 6 days now. Yesterday, he went in for his 2nd ejection of chemo and they did xrays and blood work and everything came back fine. Have any of you who are on chemotherapy experienced a constant stomach ache? If so, is there anything that helped? We have had a hard time convincing Dad to do chemo and I don't want anything to discourage him! Thanks so much. Sherri Quote Link to comment Share on other sites More sharing options...
Join the conversation
You can post now and register later. If you have an account, sign in now to post with your account.